On the degree of modular parametrizations over function fields

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Let E be an elliptic curve over Fq(T) with conductor N · ∞. Let p: X0(N) → E be the modular parametrization by the Drinfeld modular curve of level N. Assuming that E is a strong Weil curve we prove upper and lower bounds on deg p. These bounds are the analogs of well-known (partially conjectural) bounds in the case of rational numbers.

Original languageEnglish (US)
Pages (from-to)317-349
Number of pages33
JournalJournal of Number Theory
Volume97
Issue number2
DOIs
StatePublished - Dec 1 2002

Fingerprint

Function Fields
Parametrization
Modular Curves
Conductor
Elliptic Curves
Upper and Lower Bounds
Analogue
Curve

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{15a051035233429eaeceaae08f043afa,
title = "On the degree of modular parametrizations over function fields",
abstract = "Let E be an elliptic curve over Fq(T) with conductor N · ∞. Let p: X0(N) → E be the modular parametrization by the Drinfeld modular curve of level N. Assuming that E is a strong Weil curve we prove upper and lower bounds on deg p. These bounds are the analogs of well-known (partially conjectural) bounds in the case of rational numbers.",
author = "Mihran Papikian",
year = "2002",
month = "12",
day = "1",
doi = "10.1016/S0022-314X(02)00016-1",
language = "English (US)",
volume = "97",
pages = "317--349",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "2",

}

On the degree of modular parametrizations over function fields. / Papikian, Mihran.

In: Journal of Number Theory, Vol. 97, No. 2, 01.12.2002, p. 317-349.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the degree of modular parametrizations over function fields

AU - Papikian, Mihran

PY - 2002/12/1

Y1 - 2002/12/1

N2 - Let E be an elliptic curve over Fq(T) with conductor N · ∞. Let p: X0(N) → E be the modular parametrization by the Drinfeld modular curve of level N. Assuming that E is a strong Weil curve we prove upper and lower bounds on deg p. These bounds are the analogs of well-known (partially conjectural) bounds in the case of rational numbers.

AB - Let E be an elliptic curve over Fq(T) with conductor N · ∞. Let p: X0(N) → E be the modular parametrization by the Drinfeld modular curve of level N. Assuming that E is a strong Weil curve we prove upper and lower bounds on deg p. These bounds are the analogs of well-known (partially conjectural) bounds in the case of rational numbers.

UR - http://www.scopus.com/inward/record.url?scp=0036912118&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036912118&partnerID=8YFLogxK

U2 - 10.1016/S0022-314X(02)00016-1

DO - 10.1016/S0022-314X(02)00016-1

M3 - Article

AN - SCOPUS:0036912118

VL - 97

SP - 317

EP - 349

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 2

ER -